Passer au contenu de la page principale

Metro Hotel Perth - Swan Rooms

Programme

Jeudi 13 Avril, 2017

Fuseau horaire: (GMT+08:00) Perth
6:30 PM
6:30 PM
7:30 PM
7:30 PM
  • Meet The AV Crew
  • Metro Hotel Perth - Swan Rooms
  • 7:30 PM - 8:30 PM  | 1 heure
  • If you're using AV at a program item later in the convention and you're not sure of the set up, meet our AV expert(s) here, and let them understand...
  • Panel
8:30 PM
8:30 PM
9:30 PM
9:30 PM
  • Douglas Adams: A Life Remembered
  • Metro Hotel Perth - Swan Rooms
  • 9:30 PM - 10:30 PM  | 1 heure
  • From Dirk Gently to Doctor Who and of course The Hitchhikers Guide To The Galaxy. Douglas Adams gave the world so much entertainment. We remember n...
  • Panel
    Douglas Adams
10:30 PM
10:30 PM
  • Hanna- Barbara: The Final Years
  • Metro Hotel Perth - Swan Rooms
  • 10:30 PM - 11:30 PM  | 1 heure
  • They gave us The Flintstones, The Smurfs, Scooby-Doo, and much more, filling our screens with cartoons from the 1940s to the 1980s. But where are t...
  • Panel
    TVAnimationCartoons

Samedi 15 Avril, 2017

Fuseau horaire: (GMT+08:00) Perth
7:30 PM
7:30 PM

Lundi 17 Avril, 2017

Fuseau horaire: (GMT+08:00) Perth
2:00 PM
2:00 PM
  • Sherlock on Screen
  • Metro Hotel Perth - Swan Rooms
  • 2:00 PM - 3:00 PM  | 1 heure
  • This powerpoint presentation bring you the history of the world's most famous detective on the big and small screen, From the silents to sound...
  • Panel
3:30 PM
3:30 PM
4:00 PM
4:00 PM